# SDR AALA202305154727

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 26,526 hours, 10,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK DIFFICULT TO UNLOCK. REMOVED DEBRIS AND LUBRICATED L1 DOOR GUST LOCK PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
